# SDR 99FDEA00026

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 4016027217
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

99-002O - ELEVATOR HAS 5 TO 6 INCH OF FREEPLAY IN THE YOKE (I.E.) MOVING THE YOKE AND NO RESPONSE FROM THE ELEVATOR.  REMOVED AND REPLACED ELEV FEEL COMPUTER, ADJUSTED AND TEST PER 727-100 MM 27-30-101-2.  ADJUSTED AND TEST OF STAB TRIM POTENTIOMETER C/W PER 727-100 MM 22-11-061-5 AND MM 22-11-06 1-4.  INSTALL PNLS.  OK FOR SERVICE.
